# SDR CALA2025061305530

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 85,975 hours, 34,126 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FWD LH EXIT HATCH IAW AMM 52-21-11-000-001-A AND INSTALLED LOCKPIN ON LH INFLATION RESERVOIR IAW AMM 25-62-00-481-001-A INSTALLED FWD LH EXIT HATCH IAW AMM 52-21-11-400-001-A AND REMOVED LOCKPIN FROM LH INFLATION RESERVOIR IAW AMM 25-62-00-081-001-A INSTALLED FWD LH EXIT HATCH IAW AMM 52-21-11-400-001-A AND REMOVED LOCKPIN FROM LH INFLATION RESERVOIR IAW AMM 25-62-00-081-001-A OK TO CONTINUE
